A 68-year-old man underwent esophagogastroduodenoscopy (EGD) in February 2005. A type 2 advanced gastric cancer was observed on the gastric antrum. Abdominal US and CT revealed no distant metastasis. Curative distal gastrectomy with D2 lymph node dissection was therefore performed the next month. Postoperative staging was stage I B. In June 2005, he had symptoms of right hypochondralgia, general fatigue and appetite loss. An abdominal CT the next month revealed multiple liver metastases and so S-1/CDDP combination chemotherapy was initiated. After two courses of chemotherapy, marked decreases in size of the liver metastasis were recognized. However, we had to change the chemotherapy regimen because of adverse effect from the chemotherapy regime after the initial 2 courses. The patient died from tumor progression in May 2006.
|Number of pages||3|
|Journal||Gan to kagaku ryoho. Cancer & chemotherapy|
|Publication status||Published - Nov 2008|
All Science Journal Classification (ASJC) codes
- Cancer Research